Dr. Umesh Jain
is now exclusively responsible
for TotallyADD.com
and its content
Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

The Forums Forums Medication Concerta Concerta Re: Concerta

Fearwidg
Participant
#91352 |

SO good to see Dr. J say – IN PRINT – that your weight and dosage are not necessarily related.

You have no idea how many Doctors I’ve fought over that point- especially in rural Canada. (I do a fair bit of advocacy work for kids {and Adults} with ADD.)

Also…

GREAT ADD Doc I used to have (she moved out west. Grrr <g>), told me: “As it’s all about correcting Brain Chemistry, it frequently takes more than one med.” (Note: She had a phd in Chemistry.)

In my case, I’m right on the cusp of Tourettes – Severe ADHD with Motor Tics (Twitches {Hate that word}.)

The ADD meds “fixed” my brain, but at the cost of increased Motor Tics (some so bad, I didn’t want to leave the house).

My latest ADD Doc worked with me through several med trials. Some made things worse, others made me EXPLOSIVE! (I stopped IMMEDIATELY.)

Then – my Doctor added Clonazepam (a very inexpensive med) to my Adderall and – just 30 minutes later – the tics STOPPED (as did the accompanying anxiety) for the first time in SIXTY YEARS!!!

So, it may take a while to find YOUR “magic combination,” but work with your Doctor and it CAN happen.